# SDR DALA2022080905444

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 79,638 hours, 19,968 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fcu
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6817 -DIV- AIRCRAFT DIVERTED INTO IAD DUE TO RIGHT ENGINE SURGED EPR FLUCTUATIONS. CORRECTIVE ACTION: FOQA CONFIRMED PARAMETER FLUCTUATIONS. FCU AND 14TH STAGE CONVERTER VALVE REPLACED. ALL TESTS PASS.
